# SDR AALA202411082745

- Difficulty date: November 3, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N910NN
- Make and model: Boeing 737823
- Aircraft serial: 31160
- Aircraft time: 35,568 hours, 15,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566OU3
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOOR SUPPORT INTERCOSTAL LOCATED AT STA 947, RBL 24. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
